MAUDE Adverse Event Report: GRAHAM MEDICAL TECHNOLOGIES, LLC. DBA GRAMEDICA HYPROCURE; HYPROCURE SUBTALAR IMPLANT

GRAHAM MEDICAL TECHNOLOGIES, LLC. DBA GRAMEDICA HYPROCURE; HYPROCURE SUBTALAR IMPLANT
Model Number HYP-05
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/24/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A multicenter post market clinical follow-up retrospective study is being performed at specific time points post-implantation to evaluate the safety and performance of the hyprocure implant.The pmcf studies were not requested by fda.No complaints have been made to the manufacturer.Although patient did have significant improvement than pre-surgery, improvement had plateaued.A revision surgery was performed with a larger implant size.
 
Event or Problem Description
I felt that my improvement, while signficant when compared to pre-hyprocure surgery, had plateaued.Podiatrist recommended a revision surgery with a bigger size implant.

Brand Name
HYPROCURE
Common Device Name
HYPROCURE SUBTALAR IMPLANT
Manufacturer (Section D)
GRAHAM MEDICAL TECHNOLOGIES, LLC. DBA GRAMEDICA
16137 leone drive
macomb MI 48042
MDR Report Key11852022
Report Number3004993707-2021-00014
Device Sequence Number3747422
Product Code HWC
UDI-Device IdentifierM621HYP050
UDI-PublicM621HYP050
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K042030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/30/2019
Device Model NumberHYP-05
Device Catalogue NumberHYP-05
Device Lot Number051219131
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/21/2021
Initial Report FDA Received Date05/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age26 YR